On convergence of trigonometric polynomials of the best mean-square approximation

Ye.I. Kostenko (Dnipropetrovsk State University)

Abstract


On convergence of trigonometric polynomials of the best mean-square approximation.

References


Bari N.K. Trigonometric series, Gosizdat, 1961. (in Russian)

Zygmund A. Trigonometric series. Vol 2, 1965; (in Russian)

Kalashnikov M.D. "On polynomials of the best (square) approximation on given point set", Dokl. AN SSSR, 1955; 105(4): pp. 634-636. (in Russian)




DOI: https://doi.org/10.15421/246908

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1969 Ye.I. Kostenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU